# SDR SWI2023F00102

- Difficulty date: May 17, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 43,123 hours, 36,610 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLOOR SEAT RAIL BETWEEN FS399.0 TO FS409.00+4 CORRODED     (C-CHECK RO 6/25/2023)    REMOVED AND INSTALLED NEW RH CABIN FLOOR SEAT TRACK RAIL BETWEEN FS 399.0  TO FS 409.00+4 REF CRJ-200-AMM 53-01-11-000-802 AND CRJ-200-AMM 53-01-11-400-802. SEE CONTINUATION CARD FOR DETAILS
